Browse

Fock space representations of quantized universal enveloping algebras U_q(C_l^(1)), U_q(A_2l^(2)) , and ,U_q(D_l+1^(2))

Cited 5 time in Web of Science Cited 4 time in Scopus
Authors
Kang, Seok-Jin; Misra, Kailash C.; Miwa, Tetsuji
Issue Date
1993
Publisher
Elsevier
Citation
J. Algebra 155 (1993), 238-251
ISSN
0021-8693
Language
English
URI
https://hdl.handle.net/10371/12187
DOI
https://doi.org/10.1006/jabr.1993.1042
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse